# SDR DALA2024111210847

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 76,101 hours, 9,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 SEAT TRACK- CABIN FLOOR BEAM UPPER SURFACE FOUND CORROSION AT FR 75 BETWEEN Y 300 LH AND Y 300 RH. CORRECTIVE ACTION: COMPLIED WITH ERA 621588-14 REV ORIG. (0656039)
